# SDR AALA20110608MIA01

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 31,659 hours, 5,143 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 41HJ EMERGENCY LIGHTS INOPERATIVE.  RE-SECURED LOOSE CONNECTOR FOR SEAT 41HJ EMERGENCY LIGHTS.  OPS CHECK NORMAL.
